There are Salem numbers of every trace. / McKee, J ; Smyth, C .

In: Bulletin of the London Mathematical Society, Vol. 37, 02.2005, p. 25-36.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)25-36
Number of pages12
JournalBulletin of the London Mathematical Society
Volume37
DOIs
Publication statusPublished - Feb 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 54093